# SDR AALA20090513TUL11

- Difficulty date: April 21, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 63,201 hours, 33,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99305386
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP CRACKED UNDER NUMBER 5 SEAT TRACK.  CUT OUT CRACKED AREA AND INSTALLED DOUBLER PER 53-20-00-16.
